Journal article icon

Journal article

NONPERTURBATIVE ANALYSIS OF A MODEL OF RANDOM SURFACES

Publication status:
Published

Actions


Access Document


Authors


ABRAHAM, D More by this author
Journal:
NUCLEAR PHYSICS B
Volume:
251
Issue:
4
Pages:
553-564
Publication date:
1985
DOI:
ISSN:
0550-3213
URN:
uuid:d124ce30-4905-4892-aaac-30f107726935
Source identifiers:
30925
Local pid:
pubs:30925

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP